Ratings for Dr. Charles F. Martinson
He had me on a drug that causes seizures and other horrible side effects and never told me. I started having seizures in 2010 after a yr on it and he switched me to 2 others that also cause them. I came to him and told him I was having them no he prescribed this med or other for another 2 1/2 yrs!!! The neurologists kept saying we don't know why you're having them..it's one of those things. They also knew the drugs he had me on. I kept having seizures no matter how many anti seizure meds they put me on. I came to him for depression when I entered menopause and these drugs he put me on were atypical anti phycotics for schizophrenics suffering phycotics...having violet behavior and seeing things that aren't there. I lost over 10yrs of memory from 2011 going backwards after having had so many seizures in a row while I was home alone and the only reason I'm alive is my son couldn't reach me and was at college and drove home and found me unconscious on the floor and raced me to another hospital other then Princeton. I woke up 8 days later and after I got home I had no idea that my cats were ine or what their names were and after a few days of not remembering things I sat down and tried to remember what the last thing was that I did...and it was over 10yrs prior. Because of his negligence I have lost my reputation, all my money cuz I was paying for extremely expensive drugs all of which I didn't need to combat the side effects of many other drugs numerous Drs put me on at the same time cuz my body was crashing from all the side effects of each drug...so more drugs! I had to sell my car and take taxis which were very, very expensive and now I'm left with $80,000 of medical dept all for nothing cuz if he had stopped the drugs he had me on...which he should have IMMEDIATELY cuz you can DIE from any one seizure and I had over 50 of them and by the grace of God I'm still here. I'm financially bankrupt....all my savings are gone and now Princeton hosp is suing m for the 3 time for out standing bills and I'm recovering from ovarian cancer and they know this and still filed a suit. I FIGURED out why I was having them this past Oct of 2015 simply by getting my drug history from my pharmacy and googling the meds and it says the 1st side effect is seizures and to tell your dr immediately cuz they are life threatening and he has to stop them ASAP....and he never did. I stopped them myself after I started to go through withdrawal after my last hospitalization on the spring of 2012 and I never had another one and the neurologists were all patting themselves on the back but still saying I'm an epileptic and will always be and have to take meds forever! He's a nightmare and very dangerous. He dosent ever know any of this as I'm so sick that I haven't had the time to go see him face to face and tell him how badly he has destroyed my life, see him at your own peril...or better yet, google how to treat your problem naturally cuz you may just have a nutrient deficiency like I did and I also had undiagnosed hypothyroid and anemia which with menopause can cause depression. See a naturopathic dr cuz THEY test your blood to see if it's as simple as correcting a nutrient level or some other helpful way to alleviate your symptoms WITHOUT these terrible drugs!!!!!
Dr. Charles F. Martinson's Credentials
Accepting New Patients
- Umdnj-New Jersey Med Sch, Newark Nj 07103 (Grad. 1987)
Areas of Expertise
Awards & Recognitions
Publications & Research